Interpolating convex polynomials

Authors

  • Radu Precup Traian Vuia High School Cluj-Napoca, Romania
Abstract views: 155

Abstract

Not available.

Downloads

Download data is not yet available.

References

Young, S., Piecewise monotone interpolations. Bull. Amer. Math. Soc., 73, 642-643, 1967, https://doi.org/10.1090/s0002-9904-1967-11806-8

Iliev, G. L., Exact estimates for monotone interpolation. J. Approx. Theory 28 (1980), no. 2, 101-112, MR0573325, https://doi.org/10.1016/0021-9045(80)90082-9

Ivan, M., Polinoame de interpolare monotone, Lucrările seminarului itinerant de ecuaţii funcţionale, aproximare şi convexitate, Timişoara 1980 (in Romanian).

Downloads

Published

1981-08-01

How to Cite

Precup, R. (1981). Interpolating convex polynomials. Anal. Numér. Théor. Approx., 10(2), 205–209. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1981-vol10-no2-art10

Issue

Section

Articles